# SDR 2000UALA00374

- Difficulty date: July 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Aircraft time: 63,735 hours, 36,166 cycles
- Engine: Pwa JT8D15
- System (JASC): 2421 · AC Generator-Alternator
- Part: Connector
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR INOPERATIVE AT DISPATCH.  PHASE INBALANCE THEN ZERO VOLTS ON GENERATOR.  *S/D*  MAINTENANCE FOUND BURNT CONTACTS IN THE APU FEEDER CABLE CONNECTORS D4688P&J.  CONNECTORS AND ASSOCIATED WIRING WERE REPLACED AND GENERATOR SYSTEM OPERATIONAL CHECKSNORMAL.  D4688P (P/N 6F16082-501) ASSY. D4688J (P/N 6F11920-501) ASSY.
